MAUDE Adverse Event Report: CALDERA MEDICAL DESARA; DESARA CLEAR

CALDERA MEDICAL DESARA; DESARA CLEAR
Catalog Number CAL-DS01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Erosion (1750)
Date of Event 06/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Reported case of erosion with desara clear product.Implanted on (b)(6) 2022.Unclear whether the event is due to product device, patient medical history, or surgical technique.

Brand Name
DESARA
Common Device Name
DESARA CLEAR
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361
Manufacturer Contact
ryan troncoso
4360 park terrace drive
westlake village, CA 91361
MDR Report Key18103826
Report Number3003990090-2023-01567
Device Sequence Number5556089
Product Code OTN
UDI-Device Identifier00890594000889
UDI-Public00890594000889
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberCAL-DS01
Device Lot NumberN07055
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2023
Initial Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale